# SDR FDEA202406170994

- Difficulty date: June 17, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 38,134 hours, 21,345 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53832211204
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FLOOR STRUCTURE SEAT TRACK WAS FOUND CORROSION AT   FR53 PLUS 14"~FR54, Y453 ACCOMPLISHED THE SPLICE REPAIR AT MAIN CARGO SEAT TRACK AT Y450 BETWEEN FR52 AND   FR53 I.A.W FEDEX  EA NO:T6-5310-T0379554 P1, SEQ NO:000771, TITLE :FUSELAGE-MAINFRAME-  MAIN CARGO SEAT TRACK AT Y450- SPLICE REPAIR BETWEEN FR52 AND FR53. THE REPAIR   CLASSIFIED CAT.A MAJOR PER GMM 6-2-100    NOTE:7.(E) SELECTION MADE IN ERROR
